I am 57 yo currently taking the following: percocet 4x a day, mobic once a day, lamictal 3x a day, celexa 2x day, I take these for bopolar and degenerative disc disease and my pain dr and psychiatrist both know what I take. I recently had my first seizure and ended up with a concussion, when I collapsed on the floor I gashed my head, I was in the hospital for 5 days. I have seen a neurologist and am about to have an MRI. I was taking gabapentin which the neurologist has weaned me off carefully. Any suggestions. I developed kidney problems which 3 doctors said was not unusual when there was a trauma to the body. Stroke has been ruled out as have epilepsy and have no memory of the event. Has anyone else experienced this.
Oh dear! I'm so sorry to hear of your horrible and dangerous situation! I don't have much to offer other than best wishes and support. I experienced serotonin syndrome from the combo of Cymbalta, Lyrica & Imitrex. A horrible feeling and very scary. I blacked out walking down the hallway and almost fainted certain times when I would turn my head too quickly. I weaned off the Cymbalta & Lyrica but still take the Imitrex as needed for migraines. Be careful and try to take the least amount of the drugs if possible.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
I have to wean myself off lamictal (anti-seizure and mood stabilizer). I take it w/ zoloft. pls help
Posted 17 Nov 2009 • 6 answers
I am 29 years old. I suffer from fibromyalgia. I have tried several anti-depressants in the past. I?
Posted 4 Dec 2010 • 11 answers
Lamictal, Adderall, Xanax, Celexa & Trilepcal - could I crush all these & use pill press to make 1 ?
Posted 12 Mar 2011 • 4 answers
Posted 2 Feb 2012 • 1 answer
Well, my dr. has taken me off of the viibryd because of something called serotonin syndrome..she has
Posted 24 Jan 2013 • 2 answers